MAUDE Adverse Event Report: UMANO MEDICAL INC. FREEDOM1000; HOSPITAL BED

UMANO MEDICAL INC. FREEDOM1000; HOSPITAL BED
Model Number FM1000
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Distributer contacted technical service of the manufacturer to report an issue with the motorized wheel system of a hospital bed that was being used by one of his customers during a trial session (the bed was not in use with a patient) he mentioned that when they released the trigger to stop the wheel movement, the bed continued to move forward and was stopped against the wall.There was no patient involvement and no adverse.
 
Additional Manufacturer Narrative
A recall has been initiated on the 11th of april 2022 by umano medical inc related to this problem.The motorized wheel software will be modified to add monitoring conditions to continuously monitor the motor status including when it should not be running.This recall number res#: 90058 is still in progress.

Brand Name
FREEDOM1000
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key13892885
Report Number3009591865-2022-00005
Device Sequence Number4793595
Product Code FNL
UDI-Device Identifier00670482000487
UDI-Public010067048200048711211006
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFM1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer02/22/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES#90058
Patient Sequence Number1
Patient SexUnknown